# SDR VE72010F00000

- Difficulty date: August 22, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N87561
- Make and model: Cessna 421C
- Aircraft serial: 421C0017
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 3233 · Landing Gear Actuator
- Part: Lug
- Part number: 571304034
- Condition: Broken
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SUFFERED NOSE GEAR COLLAPSE NEAR THE END OF ITS ROLL OUT AFTER LANDING.  PART OF UPPER MOUNTING BRACKET FOR NOSE GEAR ACTUATOR BROKE FREE OF AIRFRAME RELEASING DOWNLOCK CAUSING NOSE TO DROP.  BOTH PROPS MADE CONTACT WITH PAVEMENT STOPPING ENGINES WHILE TURNING AT IDLE.  PILOT WAS ONLY SOUL ON BOARD AND WAS UNHURT.  BOTH EARS OF UPPER ACTUATOR ATTACH/PIVOT POINT LUG WERE BROKEN OFF.  EXPOSED CLEAN METAL AT BREAK INDICATED FRESH DAMAGE WITH NO APPARENT CORROSION.  IN ADDITION TO PROP STRIKE DAMAGE, ACFT SUFFERED DAMAAGE TO LOWER NOSE SECTION FWD OF STATION.  43, TRANSPONDER ANTENNA PITOT TUBES, PREVIOUSLY MENTIONED DAMAGE TO UPPER ACTUATOR MOUNTING LUG AND ASSOCIATED STRUCTURE, RADOME, AND NOSE GEAR DOORS.  NOSE GEAR FORK AND ASSOC STRUCTURES WILL BE INSPECTED BUT APPEAR UNDAMAGED.
